MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Missouri medicine · 2021

Vaping Associated Cardiac Arrest at School in a Teenager with Anomalous Left Coronary Artery.

Glenski Todd A, Dorris Courtney E, Patel Gina M, Taylor Christian M, Doyle Nichole M

Клинический случайСтатьяПеревод в очереди

Аннотация

The prevalence of electronic cigarette use is increasing at an astonishing pace, particularly in the teenage population. While at school, a healthy 13-year-old male experienced a sudden cardiac arrest after vaping multiple times throughout the day. Workup revealed an anomalous left coronary artery originating from the right sinus of Valsalva. Given this patient's underlying anomalous left coronary artery, we suspect that sympathoexcitatory and arrhythmogenic effects of high dose nicotine from vaping led to his cardiovascular collapse. This is the first published case report of a vaping associated cardiac arrest in a patient of this age.

Для цитирования: Glenski Todd A, Dorris Courtney E, Patel Gina M, Taylor Christian M, Doyle Nichole M. Vaping Associated Cardiac Arrest at School in a Teenager with Anomalous Left Coronary Artery.. Missouri medicine. 2021.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.